Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2011 | Volume: 11 | Issue: 20 | Page No.: 3504-3509
DOI: 10.3923/jas.2011.3504.3509
A Low-cost Numerical Algorithm for the Solution of Nonlinear Delay Boundary Integral Equations
S. Karimi Vanani, S. Heidari and M. Avaji

Abstract:
Telescoping Decomposition Method (TDM) as a new modification of the well-known Adomian Decomposition Method (ADM) for solving Delay Boundaries Integral Equations (DBIEs) is presented. The proposed method yields an iterative algorithm to obtain the numerical and analytical solutions of DBIEs including linear and nonlinear terms. The main characteristic of the proposed method is to avoid calculating the Adomian polynomials and yields a simple algorithm. In the obtained algorithm, some orthogonal polynomials are effectively implemented to achieve better approximation for the nonhomogeneous and nonlinear terms that leads to facilitate the computational work. Some illustrative linear and nonlinear experiments are given to show the capability and validity of the proposed algorithm.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Perturbation Method as a Powerful Tool to Solve Highly Nonlinear Problems: The Case of Gelfand’s Equation
  •    A Telescoping Numerical Scheme for the Solution of Retarded Delay Differential Systems
  •    An Approximate Solution of Blasius Equation by using HPM Method
  •    Solution of Delay Volterra Integral Equations Using the Variational Iteration Method
How to cite this article:

S. Karimi Vanani, S. Heidari and M. Avaji, 2011. A Low-cost Numerical Algorithm for the Solution of Nonlinear Delay Boundary Integral Equations. Journal of Applied Sciences, 11: 3504-3509.

DOI: 10.3923/jas.2011.3504.3509

URL: https://scialert.net/abstract/?doi=jas.2011.3504.3509

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom